News  |  Journals  |  Conferences  |  Blogs  |  Articles  |  Forums  |  Twitter   
 

Doctors Lounge - Fertility Answers

"The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician."

Back to Fertility Answers List

Forum Name: Male Sexual Disorders

Question: Erectile dysfunction due to steroid use


 cranwer - Wed Nov 04, 2009 4:28 pm

Hello,

i am 24-yaer-old male. i have used steroid for bodybuilding i have left using steroid since 4 months but now i feel i have erectile dysfunction because penis is not that hard as it was before use of steroids. i am very worried about this i have following questions
1. is there any treatment to treat this disorder?
2. could i be able to erect like before use of steroid?
 Dr.M.jagesh kamath - Fri Apr 09, 2010 11:58 am

User avatar Hello,When you are on anabolic steroids the body gets hormone similar to testosterone in excess.As a sequele the pitutary hormones which regulate testosterone become less and thus FSH and LH are reduced leading to hypogonadism and erectile dysfunction.
Once you withdraw the medication slowly there is a return to normalcy and might take several months.
Best wishes.
 sas29 - Sat Jun 12, 2010 6:52 am

I'm the same, impotent after steroids but it's been 5 years. never recovered.
 Dr.M.jagesh kamath - Thu Jun 17, 2010 3:08 am

User avatar Hello,ED or erectile dysfunction has to be looked at from different angles to rule out possible causes.It is possible that this may be due to other causes.
Blood vessels can get occluded eg too much smoking,Endocrine ie hormonal,Neurogenic,Drug related,etc.
A comlete physical examination after a proper history,pyschological assessment and tests like Nocturnal Penile Tumescence(NPT),RigiScan,Colour Doppler testing are the few tests done.
Do get your self examined.Surely much can be done to get you back in shape to live a good satisfied and gratifying sexual life.Best wishes.
 jgsc44 - Thu Jul 08, 2010 6:12 pm

I have the same issue. I was on Testosterone ENAN for 10 weeks, off for 10 weeks, back on for 6 or 7 weeks. I can have sex, but its not as hard as it used to be.
Is there any vitamins, perscribtion, something I can take to make it work like it used to?

| Check a doctor's response to similar questions
advertisement.gif (61x7 -- 0 bytes)
 

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

 
     
 

 

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us

2001-2017
Doctors Lounge.
All rights reserved.

Medical Reference:
Diseases | Symptoms
Drugs | Labs | Procedures
Software | Tutorials

Advertising
Links | Humor
Forum Archive
CME Articles

Privacy Statement
Terms & Conditions
Editorial Board
About us | Email

We subscribe to the HONcode principles of the HON Foundation. Click to verify.We subscribe to the HONcode principles.
Verify here